Alert archive / Colorado / Tornado Warnings in 2024

Tornado Warning 20, NWS Denver/Boulder, CO

August 12, 2024Weld County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Aug 12, 2024, 6:03 PM MDT for Weld County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2024, 6:03 PM MDT (00:03 UTC)
Expired
Aug 12, 2024, 6:30 PM MDT
In force
27 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 90 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

610 
WFUS55 KBOU 130003
TORBOU
COC123-130030-
/O.NEW.KBOU.TO.W.0020.240813T0003Z-240813T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
603 PM MDT Mon Aug 12 2024

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Northeastern Weld County in northeastern Colorado...

* Until 630 PM MDT.

* At 602 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles southeast of Pawnee Buttes, or 33 miles south
  of Kimball, moving southeast at 5 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Weld County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4078 10396 4081 10386 4074 10371 4066 10389
TIME...MOT...LOC 0002Z 316DEG 6KT 4078 10389 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

HEAVENER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 12, 5:09 PM MDT, 54 minutes earlier. Its key messages:

  • Flash flood threat increasing with thunderstorms continuing into the evening. A couple severe storms likely (60-70% chance), too.
  • Tuesday appears to be just as active, with another round of thunderstorms with heavy rain, some flooding threat, and a greater risk of severe weather.
  • Gradual drying trend expected from Wednesday through the end of the work week with near to slightly above normal temperatures.
Area forecast discussion, Aug 12, 5:09 PM MDT, 54 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
509 PM MDT Mon Aug 12 2024

.KEY MESSAGES...

- Flash flood threat increasing with thunderstorms continuing into
  the evening. A couple severe storms likely (60-70% chance), too.

- Tuesday appears to be just as active, with another round of
  thunderstorms with heavy rain, some flooding threat, and a
  greater risk of severe weather.

- Gradual drying trend expected from Wednesday through the end of
  the work week with near to slightly above normal temperatures.

&&

.SHORT TERM /Through Tuesday/...
Issued at 248 PM MDT Mon Aug 12 2024

Main concern remains flash flooding through much of this evening.

Satellite and observations show we've reached convective
temperatures on the plains roughly from Denver into east central
Colorado. CIN (convective inhibition) analysis from SPC shows the
same, but still some CIN to the north where morning stratus
delayed surface heating. Where CIN has been eliminated, anywhere
from shallow cumulus to towering cumulus, to cumulonimbus is
developing. A Flash Flood Warning has already been issued for
portions of the Cameron Peak burn area, where initial storms were
just creeping along and backbuilding. We see the flash flood
threat growing through the late afternoon and evening, as storms
continue to fire and eventually organize. We think the greatest
organization and higher threat will likely occur from the
south/east sections of Denver metro and Palmer Divide (due to
urban flooding) and especially as we head farther east into Elbert
and Lincoln Counties where further storm organization is expected
due to increasing low level inflow, aiding further storm
development by offsetting cold pool interactions. That threat
could very well continue through the late evening hours there, but
some chance (30-40%) storms organize linearly and keep moving
along through 8-9 pm. More details about the ingredients in the
hydrology discussion below. The Flood Watch for flash flooding we
issued earlier for the foothills (main threat remains in the burn
areas), Denver and south/east suburbs (urban flooding), and Palmer
Divide/east central Colorado plains (heavier rain and
creek/stream flooding) will remain in effect. The greatest threat
is expected to wind down from west to east across the area during
the mid to late evening hours, but could continue til close to
midnight for the east central plains. Watch is timed accordingly.

There should be partial clearing late, which means - you guessed
it, more stratus and fog across the plains mainly north and east
of Denver.

Tuesday will feature another active weather day. The upper level
ridge axis will shift off to the east, with a more southwesterly
flow aloft pushing across the forecast area. Ingredients for heavy
rain remain favorable, and there are signs storms may even become
widespread/more organized. There doesn't seem much forcing yet
(best jet streak a little too far to the northwest), but CAMs are
showing a cluster of convection developing in the mountains and
then spreading east across the I-25 Corridor/nearby adjacent plains
during the afternoon. We've increased PoPs accordingly. We will
also see a greater risk of severe storms including wet microbursts
and large hail given an increase in MLCAPE to 1500-2500 J/kg -
greatest likely just east of I-25. Would not be surprised to see
SPC risk get upgraded to Slight Risk for tomorrow given the
increased CAPE and shear.

&&

.LONG TERM /Tuesday night through Monday/...
Issued at 116 PM MDT Mon Aug 12 2024

Thunderstorms will progress across eastern Colorado Tuesday
evening. Severe threat is expected to taper off during the
evening, but the heavy rainfall will continue through the evening
hours. Could see a few showers linger past midnight, but the vast
majority of showers and storms will be finished by midnight.

Upper level high currently over the Southern Plains will slowly
migrate westward Wednesday through Friday, eventually ending up
over the Southern Rockies. A short wave trough embedded in the
westerly flow aloft is expected to bring another round of
afternoon thunderstorms Wednesday. Precipitable water values
decrease to around normal, so heavy rain won't be as big as a
threat. However, there still should be enough moisture for
scattered storms with brief heavy rain.

A subsident northwest flow aloft will prevail behind an upper
level trough moving across the Northern Plains on Thursday.
Perhaps there will be enough moisture for isolated high-based
showers and storms. Any rainfall is expected to be light with
gusty winds being the main threat from the showers and storms. The
drier airmass will stay in place for Friday. Temperatures will be
near to slightly above normal with highs in the mid 80s to lower
90s.

For the weekend and next Monday, upper level high will build over
the Central and Southern Rockies. Temperatures are expected to be
warm with highs over northeast Colorado reaching the lower to mid
90s. Moisture begins to wrap around the ridge and by Sunday
(possibly as early as Saturday) precipitable water values climb to
130-150 percent of normal. Moisture begins to increase Saturday
and with this, we should see an uptick in storms. By Sunday,
expect to see scattered to numerous thunderstorms to return to the
area due to the increase in moisture.

&&

.AVIATION /00Z TAFS through 00Z Wednesday/...
Issued at 503 PM MDT Mon Aug 12 2024

Tstm activity over DIA should end by 00Z based on current trends.
Overnight, stratus will move in between 10z and 11z with LIFR
ceilings, visibility may drop down to 1-3sm. Stratus should lift
by 15z. Expect a line of tstms will move across between 21z and
00z with gusty winds and brief heavy rain. Visibility may drop to
3-5sm as they move across. Winds will be southeast this evening
and then more south by 06z. By 10z winds may become light west.
Winds by midday will become ENE.

&&

.HYDROLOGY...
Issued at 116 PM MDT Mon Aug 12 2024

Ingredients remain favorable for heavy rain from thunderstorms
into this evening:

1) Precipitable Water values are near the 99th percentile (1.2-1.3"
for Denver, and 1.5-1.6" for the eastern plains)

2) Warm cloud depths near 5,000 feet along the I-25 Corridor, and
up to 8,000-9,000 feet over the eastern plains. This means very
efficient rain producing storms.

3) Slow storm motions. Initial storms are indeed slow movers/
backbuilders in the foothills due to lack of organization and
balanced low level inflow. The same could occur as storms push
into the Palmer Divide/east central Colorado - where southeast low
level flow is even stronger. However, a chance (30-40%) storms
become so organized they bulge eastward at a faster clip.

4) Using ingredients above, believe stronger storms will produce
1-2" of rain in 30-45 minutes especially as they get into the
deeper moisture on the plains. Even a couple of the storms now in
the foothills will likely produce up to 1" of rain in 20-30
minutes.

Tuesday could see a similar scenario unfold, although storm
motions will be a little faster as mid level shear/flow increases.

Drier air starts to move into the area Wednesday, lowering the flash
flood threat. By Thursday, if any storms are able to form, they are
only expected to produce light rainfall. The drier conditions are
expected to continue into Friday. Moisture begins to increase
Saturday and by Sunday the heavy rainfall/flash flooding threat is
expected to increase.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for COZ035-036-040-041.

Flood Watch until midnight MDT tonight for COZ045>047-049.

&&

SHORT TERM...Barjenbruch
LONG TERM...Meier
AVIATION...RPK
HYDROLOGY...Barjenbruch/Meier
Hazardous weather outlook, Aug 12, 2:14 PM MDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
214 PM MDT Mon Aug 12 2024

COZ030>051-132015-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
214 PM MDT Mon Aug 12 2024

This hazardous weather outlook is for northeast and north central
Colorado.

...FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR THE FRONT RANGE
FOOTHILLS...DENVER AND SOUTHERN AND EASTERN SUBURBS...PALMER
DIVIDE...AND EAST CENTRAL COLORADO PLAINS THIS AFTERNOON AND
EVENING...

.DAY ONE...Today and Tonight

Thunderstorms will continue to develop and spread east across the
plains through late this afternoon and evening. The risk of flash
flooding will be higher today, as stronger storms will be capable
of producing 1 to 2 inches of rain in 30 to 45 minutes. The
heaviest rainfall totals are likely to occur over east central
Colorado, including eastern Elbert and Lincoln Counties where
localized totals of 3-4 inches or more will be possible. Burn
scars, urban areas, and rural areas in east central Colorado will
be the most prone to flooding impacts. Avoid low lying areas,
ditches, and fast moving water, and never drive through flooded
roads.

A couple storms will likely become severe, mainly along and east
of a line from Kimball, Nebraska to Fort Morgan to Kiowa where
more instability exists. The main threat is damaging wind gusts to
around 60 mph, but large hail is also possible.

Storms will diminish from northwest to southeast across the area
this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are likely again Tuesday afternoon and evening.
Locally heavy rainfall is possible with the stronger storms that
will elevate the flash flood threat for sensitive areas like our
burn scars. A few severe storms are possible on the plains.

There will be a gradual warming and drying trend beginning
Wednesday continuing into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight. However, any
reports of heavy rainfall, flooding, or severe weather will be
appreciated.

In the hours before

Local storm report, Aug 12, 4:52 PM MDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
452 PM MDT Mon Aug 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     Hail             11 N Pawnee Buttes      40.98N 104.00W
08/12/2024  M2.00 Inch       Weld               CO   Public

&&
Local storm report, Aug 12, 4:55 PM MDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
455 PM MDT Mon Aug 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     Hail             11 N Pawnee Buttes      40.98N 104.00W
08/12/2024  M2.00 Inch       Weld               CO   Storm Chaser

            Corrects previous hail report from 11 N
            Pawnee Buttes.

&&
Special weather statement, Aug 12, 5:08 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Denver CO
508 PM MDT Mon Aug 12 2024

COZ046-130000-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
508 PM MDT Mon Aug 12 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ELBERT COUNTY
THROUGH 600 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Agate, or 14 miles northwest of Limon, moving east at
10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Elbert
County, which includes Cedar Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3929 10397 3941 10402 3954 10381 3930 10372
TIME...MOT...LOC 2308Z 254DEG 10KT 3937 10392

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HEAVENER
Special weather statement, Aug 12, 5:21 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Denver CO
521 PM MDT Mon Aug 12 2024

COZ042-130000-
Northeast Weld County CO-
521 PM MDT Mon Aug 12 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL WELD COUNTY
THROUGH 600 PM MDT...

At 521 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Grover, or 33 miles southwest of Kimball, moving
southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central Weld
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4093 10424 4097 10407 4091 10403 4073 10397
      4073 10416
TIME...MOT...LOC 2321Z 332DEG 9KT 4090 10413

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HEAVENER
Special weather statement, Aug 12, 5:31 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Denver CO
531 PM MDT Mon Aug 12 2024

COZ041-046-130015-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
531 PM MDT Mon Aug 12 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ELBERT COUNTY
THROUGH 615 PM MDT...

At 531 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Agate, or 27 miles northwest of Limon, moving east at
15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Agate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3937 10425 3953 10420 3954 10387 3930 10397
TIME...MOT...LOC 2331Z 276DEG 12KT 3944 10415

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HEAVENER
Local storm report, Aug 12, 5:34 PM MDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
534 PM MDT Mon Aug 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             3 NE Pawnee Buttes      40.85N 103.93W
08/12/2024  M2.00 Inch       Weld               CO   Storm Chaser

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 6:07 PM MDTAreal Flood AdvisoryBOUMorgan30 min
Aug 12, 6:22 PM MDTSevere Thunderstorm WarningBOULincoln23 min
Aug 12, 6:25 PM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Aug 12, 6:30 PM MDTTornado WarningBOUWeld13 min
Aug 12, 6:37 PM MDTFlash Flood WarningBOUMorgan3 hr
Aug 12, 6:41 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Aug 12, 6:43 PM MDTSevere Thunderstorm WarningBOULincoln32 min
Aug 12, 6:44 PM MDTAreal Flood AdvisoryBOUElbert, Lincoln5 min
Aug 12, 6:49 PM MDTFlash Flood WarningBOUElbert, Lincoln2 hr
Aug 12, 6:50 PM MDTSevere Thunderstorm WarningBOUWeld40 min
Aug 12, 6:58 PM MDTFlash Flood WarningBOUWeld3 hr
Aug 12, 7:09 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Aug 12, 7:14 PM MDTTornado WarningBOULincoln16 min
Aug 12, 7:15 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan45 min
Aug 12, 7:24 PM MDTTornado WarningBOUMorgan36 min
Aug 12, 7:28 PM MDTTornado WarningBOULincoln32 min
Aug 12, 7:32 PM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Aug 12, 7:58 PM MDTSpecial Weather StatementBOULarimer47 min
Aug 12, 7:59 PM MDTAreal Flood AdvisoryBOULarimer2 hr
Aug 12, 7:59 PM MDTSpecial Weather StatementBOUMorgan46 min
Aug 12, 8:02 PM MDTSpecial Weather StatementBOUMorgan43 min
Aug 12, 8:04 PM MDTSpecial Weather StatementBOUWeld41 min
Aug 12, 8:10 PM MDTSevere Thunderstorm WarningBOUWeld50 min
Aug 12, 8:24 PM MDTAreal Flood AdvisoryBOUMorgan, Weld3 hr
Aug 12, 8:56 PM MDTAreal Flood AdvisoryBOULincoln2 hr
Aug 12, 9:33 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Aug 12, 10:06 PM MDTAreal Flood WarningBOUMorgan, Washington3 hr
Aug 12, 10:19 PM MDTAreal Flood WarningBOUElbert, Lincoln3 hr
Aug 12, 11:11 PM MDTFlash Flood WarningBOUWeld4 hr
Aug 13, 3:03 AM MDTAreal Flood WarningBOUWeld3 hr
Aug 13, 10:29 AM MDTFlood WatchBOUArapahoe, Boulder, Broomfield, Clear Creek, Douglas, Elbert and 9 more10 hr
Aug 13, 3:03 PM MDTFlash Flood Warning Considerable damage threatBOUBoulder2 hr
Aug 13, 3:23 PM MDTSpecial Weather StatementBOULarimer52 min
Aug 13, 3:35 PM MDTSpecial Weather StatementBOUArapahoe25 min
Aug 13, 3:44 PM MDTAreal Flood AdvisoryBOULarimer101 min
Aug 13, 3:46 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert44 min
Aug 13, 3:50 PM MDTSevere Thunderstorm WarningBOUArapahoe40 min
Aug 13, 3:59 PM MDTSevere Thunderstorm WarningBOUWeld44 min
Aug 13, 4:13 PM MDTFlash Flood WarningBOUWeld3 hr
Aug 13, 4:25 PM MDTSevere Thunderstorm WarningBOUWeld37 min
Aug 13, 4:26 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert49 min
Aug 13, 4:30 PM MDTAreal Flood AdvisoryBOUElbert3 hr
Aug 13, 5:18 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington42 min
Aug 13, 5:25 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington50 min
Aug 13, 5:57 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington48 min

Nearby

Tornado Warnings in Colorado, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.